advertisement
Question
Posted by: Newbie | 2010/01/28

Cilift 20mg

Hi Doc

It' s now my 3rd day drinking Cilift 20mg - 1 tablet in the morning.
I am DEAD TIRED! Is it the tablet making me drowsy or what?
If so, how long is it going to have this effect on me for?!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

If th3y make you tired, take them in the morning. Antidepressants vary, but most last in the body around 24 hours or more, otherwise you couldn't take them once a day. If once a day dosage is OK and recommended, then a night-time dose is fine then the highest blood levels and drowsiness will arise at a time when this is helpful
Also, most sidepeffects are worst in the 1st week- 10 days, and then reduce

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: Jenny | 2010/02/16

I am on the contraceptive injection and on cilift approx 1 month, I have started spotting and seems to be getting heavier. Is there a connection?

Reply to Jenny
Posted by: Ann | 2010/01/28

I prefer to take them at night, then I am not tired during the day.

Reply to Ann
Posted by: me | 2010/01/28

When I stared on them I was " dead tired"  for 2 weeks, my doc then suggested changing to taking them at night for 2 weeks, which I did and what a change!!! I also queried that surely if I am taking them at night, its not gonna work, well it does work! After those 2 weeks at night, I started taking them in the morning and since then have not looked back!

Reply to me
Posted by: cybershrink | 2010/01/28

If th3y make you tired, take them in the morning. Antidepressants vary, but most last in the body around 24 hours or more, otherwise you couldn't take them once a day. If once a day dosage is OK and recommended, then a night-time dose is fine then the highest blood levels and drowsiness will arise at a time when this is helpful
Also, most sidepeffects are worst in the 1st week- 10 days, and then reduce

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement